advertisement
Question
Posted by: Dave | 2011/11/09

tramadol

I have been on tramadol for a back injury for 3 years. I have now stopped and feeling very ill, how long does it take for it to leave my system.

regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dave

It can take up to a month. You should take half the dose that you usually took for at least two weeks and thereafter, every second day for at least two weeks and then every third day for a week before you stop it completely.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement